# SDR DXTA2011071304658

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 9,693 hours, 6,011 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 7002800901
- Part serial: 96090945
- Condition: Malfunctioned
- Location: Rudder
- Part time: 6,609 hours, 4,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON INITIAL FLIGHT CONTOL CHECK, LT RUDDER FELT HARD TO PUSH. SUBSEQUENT CHECKS ON GROUND, IT PERFORMED NORMALLY.  ON ROTATION PF IN RT SEAT SAID THE PLANE WAS HARD TO CONTROL AND LT RUDDER REQUIRED RUDDER TRIM OVER HALF DISPLAY TO FLY STRAIGHT AND LEVEL.  R & R LINEAR ACTUATOR IAW MM 27-24-00.  OPS CHECKED GOOD.
